# SDR 2000UALA00099

- Difficulty date: February 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Aircraft time: 62,347 hours, 16,626 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 11,563 hours, 12,576 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part serial: CK94349
- Condition: Defective
- Location: Apu
- Part time: 62,380 hours, 30,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAILED TO START IN FLIGHT.  DIVERTED TO MCI.  *S/D*  REPLACED START CONTACTOR AS PER MM.  CLEARED ALL FAULTS AND APU OPERATION CKS GOOD WITH ALL ELEC AND PNEU.  REPLACE THE APU FUEL CONTROL DUE TO OVER SPEED CONDITION.
